# SDR AWXA200200966

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 3 3/8 INCH CRACK WAS FOUND ON RT KEEL BEAM AT BS 540. MAINTENANCE CUTOUT DAMAGED SECTION OF KEEL BEAM AT BS 540, FABRICATED A REPAIR DOUBLER, SPLICE ANGLE, ATTACH ANGLE, RADIUS BLOCK, AND TIE CLIP, AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5369-02270-TB1.
